# SDR CA071212005

- Difficulty date: November 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,144 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: 051701912
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR HINGE PINS APPEAR TO BE WELDING RODS OR STEEL PINS CUT LONG AND BENT OVER TO SERVE FROM FALLING OUT. REPLACED WITH PROPER PARTS. CAUSED DISSIMILAR METAL CORROSION TO HINGE MATERIAL AS BOGUS PINS RUSTED.  THE ENTIRE FLEET HAS THESE SAME BOGUS PINS (10 AIRCRAFT IN TOTAL). INSTALLED BY PREVIOUS MAINTAINER, AMO 73-03. (TC NR 20071212005)
